MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL IDENTITY PS; TOTAL KNEE REPAIR SYSTEM

CONFORMIS, INC. ITOTAL IDENTITY PS; TOTAL KNEE REPAIR SYSTEM
Model Number TPS-101-1112
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while opening the jigs, a piece of hair was found inside the sterile pouch.The case was immediately cancelled.The patient was undergoing spinal pain block procedure while this issue was discovered.
 
Additional Manufacturer Narrative
It was reported that while opening the jigs, a piece of hair was found inside the sterile pouch.The case was immediately cancelled.The patient was undergoing spinal pain block procedure while this issue was discovered.The device manufacturing records were reviewed, and the device was manufactured per the specifications.

Brand Name
ITOTAL IDENTITY PS
Common Device Name
TOTAL KNEE REPAIR SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
Manufacturer (Section G)
CONFORMIS, INC.
600 research drive
wilmington MA 01887
Manufacturer Contact
kara johnson
600 technology park drive
billerica, MA 01821
MDR Report Key15480988
Report Number3004153240-2022-00151
Device Sequence Number14857978
Product Code JWH
UDI-Device IdentifierM572TPS1011112011
UDI-PublicM572TPS1011112011
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K210252
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTPS-101-1112
Device Catalogue NumberTPS-101-1112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age50 YR
Patient SexUnknown